Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: PALETTE LIFE SCIENCES SOLESTA
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
PALETTE LIFE SCIENCES SOLESTA
Model Number
011506
Health Effect - Clinical Code
Cyst(s) (1800)
Type of Reportable Event
Serious Injury
Event or Problem Description
International journal of gynecological pathlogy - 001:1-4 describes incident of female patient diagnosed with 'vaginal cyst'.
New Search
Submit an Adverse Event Report
Brand Name
SOLESTA
Common Device Name
SOLESTA
Manufacturer
(Section D)
PALETTE LIFE SCIENCES
27 e. cota street
suite 402
santa barbara CA 93101
Manufacturer
(Section G)
PALETTE LIFE SCIENCES
27 e cota st
suite 402
santa barbara CA 93101
Manufacturer Contact
david goodnough
27 e cota st
suite 402
santa barbara, CA 93101
8058697087
MDR Report Key
14688194
Report Number
3014909464-2021-00002
Device Sequence Number
6636962
Product Code
LNM
UDI-Device Identifier
00850004725016
UDI-Public
00850004725016
Combination Product (Y/N)
N
Initial Reporter State
TX
Initial Reporter Country
US
PMA/510(K) Number
P100014
Number of Events Summarized
1
Summary Report (Y/N)
N
Serviced by Third Party (Y/N)
Unknown
Reporter Type
Manufacturer
Report Source
Literature
Initial Reporter Occupation
Other Health Care Professional
Type of Report
Initial
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
Yes
Is this a Product Problem Report?
No
Device Model Number
011506
Is the Reporter a Health Professional?
Yes
Type of Report(Section G)
Thirty-Day
Initial Date Received by Manufacturer
Not provided
Initial Report FDA Received Date
06/14/2022
Was Device Evaluated by Manufacturer? (Y/N)
No
Is the Device Labeled for Single Use? (Y/N)
Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device
Initial
Patient Sequence Number
1
Outcome Attributed to Adverse Event
Other;
Patient Sex
Unknown